MAUDE Adverse Event Report: ABBOTT VASCULAR OMNILINK ELITE; PERIPHERAL STENT DELIVERY SYSTEM

ABBOTT VASCULAR OMNILINK ELITE; PERIPHERAL STENT DELIVERY SYSTEM
Catalog Number 1012631-39
Medical Device Problem Codes Material Rupture (1546); Difficult or Delayed Activation (2577)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents and/or complaints from this lot.Based on the information provided, the reported difficulties appear to be related to case circumstances.It is likely that the balloon rupture was the result of interaction with the heavily calcified lesion resulting in partial deployment of the stent.The additional therapy/non-surgical treatment was also due to circumstances of the procedure as an unspecified balloon catheter was used to post-dilate the stent to achieve wall apposition.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was performed to treat a 60% stenosed, mildly tortuous, and heavily calcified de novo lesion in the common iliac artery.An 8x39mm otw omni elite stent delivery system (sds) was advanced; however, the balloon ruptured during the first inflation between 6 to 8 atmospheres during deployment.An unspecified balloon catheter was used to post-dilate the stent to achieve wall apposition.There were no adverse patient sequela and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
OMNILINK ELITE
Common Device Name
PERIPHERAL STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9193432
Report Number2024168-2019-12618
Device Sequence Number2054677
Product Code NIO
UDI-Device Identifier08717648178511
UDI-Public08717648178511
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Catalogue Number1012631-39
Device Lot Number8022241
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/23/2019
Initial Report FDA Received Date10/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;